Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7754
Title: Local Convergence of a Primal-Dual Method for Degenerate Nonlinear Programming
Authors: Vicente, Luís N. 
Wright, Stephen J. 
Issue Date: 2002
Citation: Computational Optimization and Applications. 22:3 (2002) 311-328
Abstract: In recent work, the local convergence behavior of path-following interior-point methods and sequential quadratic programming methods for nonlinear programming has been investigated for the case in which the assumption of linear independence of the active constraint gradients at the solution is replaced by the weaker Mangasarian–Fromovitz constraint qualification. In this paper, we describe a stabilization of the primal-dual interior-point approach that ensures rapid local convergence under these conditions without enforcing the usual centrality condition associated with path-following methods. The stabilization takes the form of perturbations to the coefficient matrix in the step equations that vanish as the iterates converge to the solution.
URI: http://hdl.handle.net/10316/7754
DOI: 10.1023/A:1019798502851
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf118.57 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

15
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 5

15
checked on Jul 2, 2022

Page view(s)

298
checked on Aug 11, 2022

Download(s) 20

724
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.